# SDR WRLA200209

- Difficulty date: March 26, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF AT 270 KNOTS STICK SHAKER FEATHERS BELOW HORIZON RIGHT SIDE NUMEROUS FURTHER STICK SHAKERS, LOW SPEED WARNING, HIGH SPEED WARNING, ERRATIC UNRELIABLE AIRSPEED INDICATIONS.  ALSO, AUTO SLAT FAIL ANNUNCIATED, RIGHT PITOT HEAT FAILED, LEFT PITOT HEAT, NR 3 ENGINE OIL PRESSURE ALL ERRATIC AND TRANSIT FAULTS.  DUMPED FUEL RETURNED FOR LANDING.  REPAIRED BUS WIRE 28 VOLT AC, BUS 3 WIRE IS LOCATED BEHIND CIRCUIT BREAKER PANEL.  HYDRAULIC QUANTITY INDICATOR, FUEL PRESSURE ENGINE FCC2, DEU1, DEU2 AND DUE3 TEST ALL PASSED AND NO FAULT FOUND.  REPAIRED BROKEN WIRE.  (M)
